Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The exact solution of Borda's mouthpiece in two dimensions


Author: Charles A. Hachemeister
Journal: Quart. Appl. Math. 17 (1959), 299-304
MSC: Primary 76.00
DOI: https://doi.org/10.1090/qam/108142
MathSciNet review: 108142
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Milne-Thomson, Theoretical hydrodynamics, Macmillan Co., 3rd ed. 1955 MR 0075724
  • [2] E. Weber, Electro-magnetic fields, Wiley 1950--Sees. 25-27, vol. 1

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00


Additional Information

DOI: https://doi.org/10.1090/qam/108142
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society